# SDR AWXA200400794

- Difficulty date: June 23, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK 5 EACH RIVETS WERE FOUND PULLING THROUGH FUSELAGE SKIN AT BS 947, STR 22 LT.  MAINTENANCE REMOVED FUSELAGE SKIN FROM BS 907 TO BS 1016, STR 22 LT.  FOUND CORRODED INNER DOUBLER AT BS 947, STR 22 LT, REMOVED INNER DOUBLER; FABRICATED A NEW REPLACEMENT DOUBLER PER DWG 65-51625; INSTALLED REPAIR PART AND FUSELAGE SKIN IAW B737-300 SRM 51-40-02, PARA 4.
